MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PICC KIT: 2L 5.5 FR X 55 CM CG+ VPS; CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL LLC ARROW PICC KIT: 2L 5.5 FR X 55 CM CG+ VPS; CATHETER,INTRAVASCULAR,THERAP
Catalog Number ASK-45552-RH
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "inserted (b)(6) 2025, discovered pink hub leaking on (b)(6) 2025.Catheter removed.They saw a pinhole.Catheter was replaced with another picc".There was no patient harm or injury.The patient's current condition is unknown at this time.
 
Additional Manufacturer Narrative
(b)(4).The customer returned one, 2-lumen picc catheter for analysis.Signs of use in the form of biological material were observed.Visual analysis revealed that the distal extension line contained a hole.Microscopic examination confirmed the damage and revealed that the edges were smooth and uniform, which is damage consistent with a sharp object (i.E.Scalpel, needle, suture, etc.).The extension line outer diameter measured 0.094", which is within the specification limits of 0.093"-0.097" per the distal extension line extrusion product drawing.The distal extension line inner diameter 0.057" , which is within the specification limits of 0.055"-0.059" per the distal extension line extrusion product drawing.A lab inventory syringe filled with water was attached to both extension lines and flushed.Leaking was observed from the hole on the distal extension line.Performed per ifu statement , "flush each lumen with sterile normal saline for injection to establish patency and prime lumen".A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not secure, staple and/or suture directly to outside diameter of catheter body or extension lines to reduce risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations".The report of a leaking extension line was confirmed through analysis of the returned sample.Visual and functional analysis revealed leakage from a hole on the distal extension line.Microscopic examination confirmed the damage and revealed that the edges were smooth and uniform, which is damage consistent with a sharp object (i.E.Scalpel, needle, suture, etc.).Despite the damage, the sample met all relevant dimensional requirements, and a device history record review did not reveal any relevant findings.Based on the customer report and the sample received, unintentional use error likely caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW PICC KIT: 2L 5.5 FR X 55 CM CG+ VPS
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
keona jones
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24414297
Report Number9680794-2026-00127
Device Sequence Number5917321
Product Code LJS
UDI-Device Identifier10801902159967
UDI-Public(01)10801902159967(11)250903(17)260831(10)33F25F0197(21)
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K153487
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/31/2026
Device Catalogue NumberASK-45552-RH
Device Lot Number33F25F0197
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.
Patient SexUnknown